University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Anake, T.A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Bishop, S.A. and Agarana, M. C. and Agboola, O.O. and Oghonyon, J. G. and Anake, T.A. (2015) EXISTENCE, UNIQUENESS AND STABILITY OF A MILD SOLUTION OF LIPSCHITZIAN QUANTUM STOCHASTIC DIFFERENTIAL EQUATIONS. Advances in Differential Equations and Control Processes, 14 (2). pp. 89-106.

This list was generated on Fri Dec 1 23:33:55 2023 WAT.